# SDR CA140224027

- Difficulty date: February 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 10,202 hours
- Engine: Pwa PT6A42
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Anchor
- Component: Cylinder, Clevelandpnu
- Component part number: 06111800
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, PILOT COMPLAINED ABOUT RT WHEEL BEING LOCKED UP, THEN LETTING LOOSE AGAIN.  ON INSPECTION, FOUND BRAKE CYLINDER ASSY, CALIPER LOOSE ON DISK.  BOTTOM RETAINING PIN, ANCHOR BOLT WAS MISSING, WITH THE THREAD AND LOCKNUT MISSING AS WELL. THE TOP LOCKNUT WAS STILL IN PLACE, BUT THE PIN WAS BROKEN AT THE THREAD.  THE PIN FLOATED INSIDE THE ASSY WHEN INSPECTED.  SO THE BOTTOM PIN BEING LOOSE, PUSHED ITSELF OTBD IN TO THE SPINNING WHEEL AND SNAGGED ON ONE OF THE WHEEL HALF BOLT HEADS, LOCKING UP THE WHEEL. THEN THE PIN BROKE IN HALF OR BEND AND WAS ABLE TO DISLODGE AND FREE THE WHEEL.  THE PIN WAS NOT RECOVERED.  TIRE, TORQUE LINK PLATE AND BRAKE DISK ARE SCRAP.
